# SDR SWAA103799

- Difficulty date: June 21, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 3,979 hours, 2,459 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 4006
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELLED SMOKE IN THE CABIN.  SHUT GASPER FAN OFF, SMELL WENT AWAY.  REMOVED AND REPLACED GASPER FAN PER MM.
